# SDR SWAA2025122940081

- Difficulty date: November 26, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N8624J
- Make and model: Boeing 737-8H4
- Aircraft serial: 37004
- Aircraft time: 39,269 hours, 19,086 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME,  BS 312, BTW S5 - 6L AT FWD GALLEY AREA.   PERFORMED REPAIR AT FRAME BS 312 AND BETWEEN S5 - 6L IAW M-22-153-01244.
